Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bleeding immediately after taking metronidazole, trying to conceive, have missed periods. What could the actual cause be?

i took metronidazole for a week on august 23th!! as soon as i started it i started bleeding and i guess it was my period because it last for about 3 days...i may have been pregnant because i was trying to get pregnant and i was ovulating around august 17th..but now i am missing my periods for 3 days and i am worried.. do you have any idea of what it could be?
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  437 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor